# SDR ASAA2024020647745

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 36,829 hours, 11,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD BOARDING L1 DOOR VERY HARD TO OPEN AND CLOSE. GROUNDED - YES. (RESOLVED ON W/O: 1988845 TASKCARD: N/R-00001 ) ACCOMPLISHED FWD ENTRY DOOR SYS TEST REF MM 52-11-00-700-804. DOOR OPERATION NORMAL, HANDLE FORCE WITHIN LIMITS. SEAMC NOTIFIED.
